# SDR CKSA98582

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21098
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Corroded
- Location: 3r Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR FWD CORNER OF DOOR CUTOUT AT DOOR NR 3 RT, ZONE 250, STA 1319, WL 200 TO 208, RBL 126 CORRODED.  BLEND OUT BEYOND SRM LIMITS.  REPAIRED IAW ASA CKF-CA-020 SUPP SHEETS 1 & 2.  FOUND DURING ACCOMPLISHMENT OF C D AND CPCP AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, CORROSION TASK CARD NUMBER C53-200-01-03.
